Posted by Mitch (18.104.22.168) on October 06, 2001 at 23:10:22:
My son has just been put on Depakote for seizures
that came out of nowhere. They are split second and he falls on his back and then he is fine. They are calling them Myoclonic. From the research I have done this is not good at all. It could be a number of things and the best of outcomes is that he, at some point past 5 yrs will be able to stop this med. The other outcomes I can't even think about. We are scared as hell.
My question to those who take or have taken Depakote is what kind of effects does it have on your mind and body. He seems to get agitated very easily and seems off balance.
I have never used this med for my CH,s.
My cycle started just before all this happened.
I had been ch free for 10 months after trying
the shroom treatment. I was going to do this again but I can't take shrooms in the emotional state I'm in right now.
Post a Followup